Current Issue

Vol 7 No 04 (2024): GPH - International Journal of Mathematics
View All Issues

GPH-Int  Journal of Mathematics (E-ISSN 2795-3278 P-ISSN 2795-3274) is an emerging journal, publishing research in the field of mathematics. GPH-Int  Journal of Mathematics primarily aims to bring out the research talent and the works done by scientists, academia, engineers, practitioners, scholars, and postgraduate students of engineering and science so that fellow researchers can get benefit from the research done.  This journal aims to cover scientific research in a broader sense and not just publish a niche area of research facilitating researchers from various verticals to publish their papers. GPH-Int  Journal of Mathematics is an open-access journal that publishes research in monthly frequency. We support and accept all articles related to mathematics, statistics etc.